# SDR 2018FA0000497

- Difficulty date: November 11, 2018
- Submitted: December 3, 2018
- Operation: General aviation
- Make and model: Boeing 737-7
- Aircraft serial: 35955
- Aircraft time: 18,560 hours, 14,662 cycles
- Engine: Cfmint CFM567B243
- Engine time: 24,373 hours, 19,942 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 32895625
- Part serial: 6168
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 24,373 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: I, G, B, A

## Discrepancy

DURING CLIMB, WHEN PASSING FL300, HAPPENED RIGHT PACK TRIP-OFF LIGHT ILLUMINATED. CONTINUING CLIMBING, AT FL350 TWO BLEED LIGHT ILLUMINATED. USING FIM 21-52 TASK 825 AND FIM 36-10 TASK 801, EVERYTHING FOUND OK. BY FLIGHT TEST, AT FL230 HAPPENED AGAIN AND A RESET WAS MADE AND THE LIGHT TURNED OFF BUT CONTINUING CLIMBING AT FL270 IT HAPPEN AGAIN NA RESET AND THE LIGHT TURNED OFF. AIRCRAFT TECHNICIANS HAS REPLACED THE REFERRED PRECOOLER VALVE TO ANOTHER WITH S/N: 3901 AND FOUND OK. THE AIRPLANE STILL FLYING AND THE PROBLEM DIDN’T RISE AGAIN.
